MathSciNet Relay Station
MathSciNet bibliographic data
MR2868196 47A80 (47A10 47A53)
Zhang, Shi Fang; Zhong, Huai Jie; Wu, Jun De Fredholm perturbation of spectra of $2\times 2$-upper triangular matrices. (Chinese) Acta Math. Sinica (Chin. Ser.) 54 (2011), no. 4, 581–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement